# SDR USAA2010102192343

- Difficulty date: October 12, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275848200201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - EXFOLIATION CORROSION ON SEAT TRACK AT FR 35,- Y2462.  REPLACED SEAT TRACK AT FR 35,- Y2462 IAW A330 SRM 51-74-00, A330 SRM 53-00-15 FIG 101 D-D, A330 SRM 51-44-11, A330 SRM 53-00-15, A330 SRM 51-42-11, A330 SRM 51-75-12.
